| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7; -11.0/+1.0/093 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6)2024 as a replacement lens complaint.It was indicated the patient's vault is still too narrow but better then before.There will be a follow up visit in 6 months.Lens remains implanted.